# SDR CALA9700443

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360800010
- Condition: Inoperative
- Location: Apu
- Part time: 6,104 hours
- Component: 38003681
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING THE APU IN FLIGHT WITH THE NR 2 GENERATOR PLACARDED INOPERATIVE, THE APU SHUTDOWN.  THE APU WOULD NOT RESTART.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU FUEL CONTROL UNIT AT FAULT.  THE APU FUEL CONTROL UNIT WAS REMOVED AND REPLACED IAW MM 49-30-01, OPERATIONAL CHECKS WERE GOOD.
